# SDR AUS20020450

- Difficulty date: April 8, 2002
- Submitted: June 13, 2002
- Operation: General aviation
- Make and model: Amtr RV8
- Engine: Rotax ROTAX912
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Damaged
- Location: Wing Root
- Part time: 383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT WING ROOT RIB FAULTY DUE TO MOISTURE INGRESS. FOUND DURING INSPECTION IAW AD/CA25/7-1.
